# SDR HALA2010050200201

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,496 hours, 14,235 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Flt Management
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - AIR DIVERSION - RT FMC FAILED - T/S IAW FIM 34-61-00/101. DID BITE OF FMC COMPUTERS BOTH CK OK.  NO FAIL INDICATIONS OR EICAS MSGS ON ARRIVAL. RT FMC COMPUTER CKS OK.  OK FOR SERVICE.
